Contents

Current Drug Safety, Volume 8 - Number 1

Editorial (Hot Topic: What can be Done to Improve Confidence and Trust in the Safety of the System for Pharmaceutical Products?)

, 8(1): 1 - 3

Brian D. Edwards, Matthew D. Whalen and Stephen M. Powell


DOI: 10.2174/1574886311308010001




The Future of Risk Communication and the Role of the Pharmaceutical Industry

, 8(1): 4 - 10

Sweta Chakraborty and Frederic Bouder


DOI: 10.2174/1574886311308010002




Improving the Effect of FDA-Mandated Drug Safety Alerts with Internet- Based Continuing Medical Education

, 8(1): 11 - 16

Carl N. Kraus, Alan T. Baldwin and R.G. McAllister


DOI: 10.2174/1574886311308010003




The Practicing Clinician and Regulatory Safety Concerns

, 8(1): 17 - 24

R.G. McAllister, Timothy Franson and Carl N. Kraus


DOI: 10.2174/1574886311308010004




Defining the Pharmaceutical System to Support Proactive Drug Safety

, 8(1): 25 - 39

Vicki R. Lewis, Angelica Hernandez and Margaret Meadors


DOI: 10.2174/1574886311308010005




A Chief Safety Officer as the Driver and Guardian of a Great Safety Rating

, 8(1): 40 - 42

Oliver Steck, Daniel Zenker and Tom Beatty


DOI: 10.2174/1574886311308010006




Medicines Counterfeiting is a Complex Problem: A Review of Key Challenges Across the Supply Chain

, 8(1): 43 - 55

Michael Tremblay


DOI: 10.2174/1574886311308010007




Unifying Drug Safety and Clinical Databases

, 8(1): 56 - 62

Barry Burnstead and Giovanni Furlan


DOI: 10.2174/1574886311308010008




Domperidone in Parkinson’s Disease: A Perilous Arrhythmogenic or the Gold Standard?

, 8(1): 63 - 68

Unax Lertxundi, Saioa Domingo- Echaburu, Amaia Soraluce, Montserrat Garcia, Borja Ruiz- Osante and Carmelo Aguirre


DOI: 10.2174/1574886311308010009




Sodium Valproate Induced Tremor in a Patient with Epilepsy and Down's Syndrome

, 8(1): 69 - 71

Antonio Siniscalchi, Luca Gallelli, Simona Loizzo, Avenoso Tiziana, Emilio Russo and Giovambattista De Sarro


DOI: 10.2174/1574886311308010010




Nevirapine and/or Co-Trimoxazole Induced Stevens Johnson syndrome in HIV Infected Patient - A Case Report

, 8(1): 72 - 74

Kaksha Patel, Ashwin Panchasara, Bhargav Purohit and C.B. Tripathi


DOI: 10.2174/1574886311308010011




Erratum:

, 8(1): 75

Seetal Dodd


DOI: 10.2174/1574886311308010012




Webmaster Contact: info@benthamscience.org
Copyright © 2018 Bentham Science